MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE BVN PROBE SINGLE KIT; PROBE, RADIOFREQUENCY LESION

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE BVN PROBE SINGLE KIT; PROBE, RADIOFREQUENCY LESION
Catalog Number 9900-110-100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the omnicurve peak sheath was left in the patient.There was no medical intervention, no adverse consequences and no clinically significant surgical delay.The procedure was completed successfully.

Brand Name
OPTABLATE BVN PROBE SINGLE KIT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23871879
Report Number3015967359-2025-01750
Device Sequence Number4438219
Product Code GXI
UDI-Device Identifier07613327601121
UDI-Public(01)07613327601121(17)270728(10)1000606979
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9900-110-100
Device Lot Number1000606979
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown